Distributivity Equations Between Semi-t-operators Over Semi-uninorms

Conference paper
Part of the Advances in Intelligent Systems and Computing book series (AISC, volume 367)

Abstract

The problem of distributivity was posed many years ago and investigated in families of certain operations, for example, t-norms, t-conorms, uninorms and nullnorms. In this paper, we continue to investigate the same topic as the above by focusing on semi-t-operators over semi-uninorms, which are generalizations of t-operators and uninorms by omitting commutativity, and associativity and commutativity, respectively. The obtained results are the full characterizations, and extend the previous ones about distributivity between nullnorms over uninorms, and also between semi-nullnorms over semi-uninorms.

Keywords

Fuzzy connectives Aggregation operators Distributivity equation Semi-uninorms Semi-t-operators 

Notes

Acknowledgments

Thanks to the support by National Natural Science Foundation of China (Nos. 61165014 and 11161023), A Foundation for the Author of National Excellent Doctoral Dissertation of PR China (No. 2007B14), Jiangxi Natural Science Foundation (No. 20122BAB201009), and the Scientific Research Foundation of Jiangxi Provincial Education Department (No. GJJ12176).

References

  1. 1.
    Aczél, J.: Lectures on Functional Equations and Their Applications. Acad. Press, New York (1966)MATHGoogle Scholar
  2. 2.
    Baczyński, M., Jayaram, B.: Fuzzy Implications, Studies in Fuzziness and Soft Computing, vol. 231. Springer, Berlin (2008)Google Scholar
  3. 3.
    Bustince, H., Burillo, P., Soria, F.: Automorphisms, negations and implication operators. Fuzzy Sets Syst. 134, 209–229 (2003)CrossRefMathSciNetMATHGoogle Scholar
  4. 4.
    Calvo, T., De Baets, B., Fodor, J.: The functional equations of Frank and Alsina for uninorms and nullnorms. Fuzzy Sets Syst. 120, 385–394 (2001)CrossRefMATHGoogle Scholar
  5. 5.
    Drewniak, J., Drygaś, P., Rak, E.: Distributivity between uninorms and nullnorms. Fuzzy Sets Syst. 159, 1646–1657 (2008)CrossRefMATHGoogle Scholar
  6. 6.
    Drygaś, P.: Distributivity between semi-t-operators and semi-nullnorms. Fuzzy Sets. Syst. 264, 100–109 (2015)Google Scholar
  7. 7.
    Fodor, J., Roubens, M.: Fuzzy Preference Modelling and Multicriteria Decision Support. Kluwer, Dordrecht (1994)CrossRefMATHGoogle Scholar
  8. 8.
    Liu, H.W.: Distributivity and conditional distributivity of semi-uninorms over continuous t-conorms and t-norms. Fuzzy Sets Syst. 268, 27–43 (2015)Google Scholar
  9. 9.
    Jayaram, B., Rao, C.J.M.: On the distributivity of implication operators over \(T\)- and \(S\)-norms. IEEE Trans. Fuzzy Syst. 12, 194–198 (2004)CrossRefGoogle Scholar
  10. 10.
    Klement, E.P., Mesiar, R., Pap, E.: Triangular Norms. Kluwer, Dordrecht (2000)CrossRefMATHGoogle Scholar
  11. 11.
    Marichal, J.L.: On the associativity functional equation. Fuzzy Sets Syst. 114, 381–389 (2000)CrossRefMathSciNetMATHGoogle Scholar
  12. 12.
    Mas, M., Mayor, G., Torrens, J.: t-Operators. Int. J. Uncertain. Fuzziness Knowl. Based Syst. 7, 31–50 (1999)CrossRefMathSciNetMATHGoogle Scholar
  13. 13.
    Mas, M., Mayor, G., Torrens, J.: The distributivity condition for uninorms and t-operators. Fuzzy Sets. Syst. 128, 209–225 (2002)CrossRefMathSciNetMATHGoogle Scholar
  14. 14.
    Qin, F., Baczyński, M.: Distributivity equations of implications based on continuous triangular norms (I). IEEE Trans. Fuzzy Syst. 20, 153–167 (2012)CrossRefGoogle Scholar
  15. 15.
    Qin, F., Zhao, B.: The distributivity equations for idempotent uninorms and nullnorms. Fuzzy Sets. Syst. 155, 446–458 (2005)CrossRefMathSciNetMATHGoogle Scholar
  16. 16.
    Rak, E.: Distributivity equation for nullnorms. J. Electr. Eng. 56(12/s), 53–55 (2005)Google Scholar
  17. 17.
    Rak, E., Drygaś, P.: Distributivity between uninorms. J. Electr. Eng. 57(7/s), 35–38 (2006)Google Scholar
  18. 18.
    Ruiz, D., Torrens, J.: Distributive idempotent uninorms. Int. J. Uncertain. Fuzziness Knowl. Based Syst. 11, 413–428 (2003)CrossRefMathSciNetMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2016

Authors and Affiliations

  1. 1.College of Mathematics and Information ScienceJiangxi Normal UniversityNanchangPeople’s Republic of China
  2. 2.Department of MathematicsNanchang Normal UniversityNanchangPeople’s Republic of China

Personalised recommendations